# SDR CALA2018060531316

- Difficulty date: May 18, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323053320001
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 42R AND 43R. IN THE FWD CARGO BILGE AREA AT FRAME 28.  REMOVED AND REPLACED THE FISH PLATE, ROTO PROBED, NO CRACKS, IAW SRM 51-72-11-911-0 01.
